# SDR SIMA20140829001

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 35,800 hours, 33,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 276
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR DISAGREE ON CLIMB OUT.  AOM PROCEDURES FOLLOWED.  TRANSFERRED TO NRWC 630-DFW-01943.  R & R LG SOLENOID VLV IAW AMM 32-33-04.  OPERATIONS CHECKS & LEAK CHECKS GOOD.
